Table of contents for issues of American Mathematical Monthly

Last update: Thu Mar 6 20:41:07 MST 2014                Valid HTML 3.2!

Volume 47, Number ??, 1940
Volume 57, Number ??, 1940
Volume 48, Number ??, 1941
Volume 52, Number ??, 1945
Volume 53, Number ??, 1946
Volume 55, Number ??, 1948
Volume 56, Number ??, 1949
Volume 102, Number 3, March, 1995


American Mathematical Monthly
Volume 47, Number ??, 1940

              Rufus Oldenburger   Higher dimensional determinants  . . . . 25--33
                 L. S. Johnston   The Fibonacci sequence and allied
                                  trigonometric identities . . . . . . . . 85--89


American Mathematical Monthly
Volume 57, Number ??, 1940

                R. S. Burington   On the use of conformal mapping in
                                  shaping wing profiles  . . . . . . . . . 362--373


American Mathematical Monthly
Volume 48, Number ??, 1941

                   A. H. Beiler   A peculiar property of the primitive
                                  roots of $13$  . . . . . . . . . . . . . 185--187
                   D. H. Lehmer   A note on the linear diophantine
                                  equation . . . . . . . . . . . . . . . . 240--246


American Mathematical Monthly
Volume 52, Number ??, 1945

            Claire Fisher Adler   An isoperimetric problem with an
                                  inequality . . . . . . . . . . . . . . . 59--69


American Mathematical Monthly
Volume 53, Number ??, 1946

                  J. Williamson   Determinants whose elements are $0$ and
                                  $1$  . . . . . . . . . . . . . . . . . . 427--434


American Mathematical Monthly
Volume 55, Number ??, 1948

                   D. H. Lehmer   On the partition of numbers into squares 476--481


American Mathematical Monthly
Volume 56, Number ??, 1949

                   D. H. Lehmer   On the converse of Fermat's theorem II   300--309


American Mathematical Monthly
Volume 102, Number 3, March, 1995

               Irving Kaplansky   Never too late. Addendum to:
                                  ``Determinants whose elements are $0$
                                  and $1$'' [Amer. Math. Monthly 53
                                  (1946), 427--434, MR 8, 128] by J.
                                  Williamson . . . . . . . . . . . . . . . 259--259